Vertigo, Perhaps

So, my family doctor thinks vertigo best explains what is happening, due to buildup in the inner ear causing a loss of equilibrium. She prescribed an antihistamine that is supposed to get rid of the crystals that can build up, help reduce them…something like that.

So, back to work, and can use screens again, but no driving. Sorry, Kim… Ah, and the medicine can cause causes drowsiness. So that’s fun while working.

Advertisements

About George

I'm interested in theology, languages, translation and various sorts of fermentation.
This entry was posted in Life In General. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s